On k*-radical in BCI-algebras

Hanza A. S. Abujabal

Resumen


In (2] the notion of nil radical in BCI-algebras was introduced and various properties are developed in [3]. Further, several results on nil ideals were obtained in [4] and [5]. The aim of this paper is to study and investigate some properties of k*- radicals in BCI-algebras. The notion of k*- semiprime ideal is introduced.


Palabras clave


BCI-algebra, ; Ideals ; Subalgebra ; k- radical, Nil ideal ; k* - semiprime ideal

Texto completo:

PDF

Referencias


C. S. Hoo, Closed ideals and p-semisimple BCI-algebras, Math. Japonica. 35 1103-1112. (1990)

W. Huang. Nil-radical in BCI-algebras. Math. Japonica, 37, 363-366, (1992).

Y. B. Jun. A note on nil ideals in BCI- algebras. Math. Japonica, 38, 1017-1021, (1993).

Y. B. Jun, J. Meng and E. H. Roh. On nil ideals in BCI-algebras, Math. Japonica. 38. 1051-1056. (1993).

Y. B. Jun, E. H. Roh, Nil ideals in BCI-algebras, Math. Japonica. 41. 297-302 (1995).

C. Z. Mn and W. H. Xiong. On ideals in BCI-algebras, Math. Japonica. 36. 497-501 (1991).

L. Ti and Changchang Xi, p-Radical in BCI-algebras, Math. Japonica, 30. 511-517. (1985).




DOI: http://dx.doi.org/10.22199/S07160917.1997.0001.00004

Enlaces refback

  • No hay ningún enlace refback.